Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (609 KB) | Metadata | Table of Contents | ZAA summary
Volume 10, Issue 2, 1991, pp. 251–254
DOI: 10.4171/ZAA/448

Published online: 1991-06-30

A Note on Benford’s Law for Second Order Linear Recurrences with Perodical Coefficients

Peter Schatte[1] and Kenji Nagasaka

(1) Bergakademie Freiberg, Germany

The solutions of second order linear recurrences with periodical coefficients are shown to obey Benford’s law.

Keywords: Benford’s law, linear recurrences, uniform distribution of sequences

Schatte Peter, Nagasaka Kenji: A Note on Benford’s Law for Second Order Linear Recurrences with Perodical Coefficients. Z. Anal. Anwend. 10 (1991), 251-254. doi: 10.4171/ZAA/448